# SDR DALA2021041902271

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,309 hours, 21,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 AFTER LATE DRAG UP L2 DOOR WONT OPEN. CORRECTIVE ACTION: FOUND L2 DOOR HANDLE OUT OF SQUENCE OPENED DOOR AND CORRECTED REF 757 AMM 52-11. (7395642)
